Translator Disclaimer
October 2009 Numerical Existence Proof of Five Solutions for Certain Two-Transistor Circuit Equations
Yusuke Nakaya, Tetsuo Nishi, Shin'ichi Oishi, Martin Claus
Japan J. Indust. Appl. Math. 26(2-3): 327-336 (October 2009).

Abstract

In this paper, we are concerned with the analysis of two-transistor circuits. Applying technique for the numerical verification, we prove rigorously the existence of five solutions in a two-transistor circuit. The system of equations for a transistor circuit is obtained as nonlinear equations, therefore Krawczyk's method is applied for proving the existence of a solution.

Citation

Download Citation

Yusuke Nakaya. Tetsuo Nishi. Shin'ichi Oishi. Martin Claus. "Numerical Existence Proof of Five Solutions for Certain Two-Transistor Circuit Equations." Japan J. Indust. Appl. Math. 26 (2-3) 327 - 336, October 2009.

Information

Published: October 2009
First available in Project Euclid: 1 February 2010

zbMATH: 1191.94155
MathSciNet: MR2589479

Rights: Copyright © 2009 The Japan Society for Industrial and Applied Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.26 • No. 2-3 • October 2009
Back to Top